# SDR JGVR061302

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N501LH
- Make and model: Cessna 500CESSNA
- Aircraft serial: 0342
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN DOOR LINTEL CHAFED AT FORWARD CORNER APPROXEMNTALY .010 DEEP.  CHAFING CAUSED BY BENT DOOR SKIN AND MISALINED DOOR.
